Does it go well with venlafaxine xr?
First of all. How long have you been taking it? Secondly. If your doctor has prescribed both of these drugs I'm sure he/she would not give you two drugs that have a bad reaction for that even the pharmacist would catch it. If you still are not sure call the pharmacist. Now why do you think the Wellbutrin is making you irritable? I am on 300 mg and for me it was a life saver. And the other side effect it has is making me not want to smoke. I went from a pack a day to a pack every three days. Anyway. If you have been on it for two or more weeks and you are sure it is what makes you irritable go to the doctor and say it is not working for you. For me it was a lifesaver from the worst kind of depression. A lot of times it is hit and miss with antidepressants. Be patient until they find the combo that works for you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Oct 2014 • 5 answers
Posted 29 Aug 2016 • 2 answers
Posted 17 Nov 2016 • 1 answer
Posted 30 Nov 2016 • 2 answers
Posted 16 Dec 2016 • 6 answers